# SDR SWIA2025F01383

- Difficulty date: July 26, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME FS333.0 BETWEEN STGR 22R-23R AT FWD FACE  (C-CHECK RO 09/24/2025)REMOVED CORRODED FRAME SECTION FS333 BETWEEN STGR 23R AND 18R. REF. CRJ200 SRM 51-42-06 AND SRM 51-42-21 AND  INSTALLED NEW FRAME SECTION FS333 BETWEEN STGR 23R AND 18R. REF. CRJ200 SRM 51-42-06, SRM 51-42-21 AND DWG# 601R31021 REV. G SHEET 1 AND COMPLIED WITH TASK CARD 51-900-1003-SKY AND LEAK CHECK GOOD OPS CHECK GOOD SEE CONTINUE CARD FOR DETAILS
